The Relationships Between Graded Ideals and Subspaces


ÖNEŞ O., ALKAN M.

1ST INTERNATIONAL CONFERENCE ON MATHEMATICAL AND RELATED SCIENCES (ICMRS), Antalya, Turkey, 30 April - 04 May 2018, vol.1991 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1991
  • Doi Number: 10.1063/1.5047900
  • City: Antalya
  • Country: Turkey
  • Akdeniz University Affiliated: Yes

Abstract

This paper deals with the relationships between open subspaces of Zari.ski topology on graded prime ideals and graded ideals of a graded ring. After obtaining some algebraic and topological characterizations for a graded ring and Zariski topology on graded prime ideals, we finally prove that X-G = (i-1)boolean OR(n) X-G(Ii),, where I-i is irreducible and /i is a graded ideal of a graded ring R, if and only if R = (i=1)Sigma(n) I-i and N-G(Ii) (0) is a graded prime ideal of R.